# SDR SWIA202164246

- Difficulty date: November 16, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGNCY EXIT STOP FITTING PADS ARE CHAFED. (6 TOTAL)   (C CHECK RO 2-11-2022)   REPLACED LH OVERWING EMERGENCY STOP FITTING PADS QTY 06 IAW CRJ 200 AMM 52-21-00-400-803
